# SDR SIMA20170919004

- Difficulty date: September 19, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 35,342 hours, 31,077 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT WINDSHIELD CUTOUT TOP OTBD CORNER HAS A CRACK ON LATERAL POST FRAME. REMOVED AND REPLACED THE WINDOW FRAME IAW SRM 51-40-02
